# SDR DALA2025030301625

- Difficulty date: February 27, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N115DN
- Make and model: Airbus A321-211
- Aircraft serial: 10132
- Aircraft time: 13,509 hours, 5,905 cycles
- System (JASC): 3150 · Central Warning
- Part: Power Supply
- Condition: Warning Message
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SHIP 1015 WHILE R + R OF R2 SLIDE PER W/C 2561-4002-RA FOUND FAULT 33-51- 38 "EPSU (13WL) AFT L / DEU-B. CORRECTIVE ACTION: SLIDE REPLACED ON LOG 0829211. NO FAULTS. OK FOR SVC. (5697322)
